Sudafed Mucus Relief Triple Action Cold & Flu Tablets 16 per pack
Product code: MCNEILPRODUCTS2
Complete your order using the Polish checkout.
Delivery charges do not count towards the basket value.
• Polish citizenship with a PESEL, or a permanent residence card.
• An active Polish mobile phone number.
Declared delivery TO COLLECTION POINT within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
Shipping cost for the selected product
-
COURIER INPOST 20,00 zł
Declared delivery within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
-
InPost Parcel Locker (Paczkomat) 19,00 zł
Declared delivery within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
-
Courier DPD 23,00 zł
Declared delivery within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
-
DPD COLLECTION POINT 13,00 zł
Declared delivery TO COLLECTION POINT within 48 hours from the DAY OF SHIPPING on working days. NOTE - order fulfillment (shipment) time - from 5 to a maximum of 12 days
The shipping cost applies to this product (in the selected variant - if applicable). It may change after adding other products to the cart.
Ask about the product
Administratorem danych osobowych jest British Shop in Warsaw (Fish and Chips Spółka z o.o.). Przetwarzamy je w celu przesłania odpowiedzi na zapytanie. Więcej informacji dotyczących przetwarzania danych osobowych znajduje się w polityce prywatności.
Share the product card
Opis
Contains:
Paracetamol, Guaifenesin & Phenylephrine
Storage
Preparation and Usage
Swallow whole with water. Do not chew.
Adults, the elderly and children 12 years and over: 2 tablets every 4 hours as required.
Do not take more than 8 tablets (4 doses) in any 24 hour period.
Do not give to children under 12 years old.
Please read the enclosed leaflet carefully before use.
Package Type
Other Information
Do not store above 25°C.
Safety Warning:
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
CONTAINS PARACETAMOL: Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
If you are taking medication or are under medical care, consult your doctor before using this medicine.
Do not take with other flu, cold or decongestant products. Do not use tablets after the date shown on the pack.
Keep out of the sight and reach of children.
Ingredients
Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg